# SDR TRAX200701854

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SUPPORT CRACKED UNDER STEP 832CT.  COMPLIED WITH REO 601R-52-11-702  FOR REPAIR OF PAX DOOR FWD SUPPORT UNDER STEP 832CT.
